# SDR DALA2021051702726

- Difficulty date: May 13, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 94,182 hours, 42,766 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 667 A.A. DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP AS FOLLOW; HOLE #3 SCRATCHES ON SKIN AND FITTING AT 9 OCLOCK POSITION, HOLE #5 CORROSION ON SKIN AND FITTING BETWEEN 1 AND 2 OCLOCK POSITION PER CARD. CORRECTIVE ACTION: SUMMARY: OF NRC 00294 HOLES (SCRATCHES AND CORROSION) AT LH ENG DRAGS FTGS WERE REPAIRED WITH SFAR 88 CDCCL REQUIREMENTS PER ER/A 591586-14AD REV: ORIGINAL; SECTION I: PERMANENT REPAIR AND ETI. (1808163)
